\"Ulo Lumiste
Normally flat semiparallel submanifolds in space forms as immersed semisymmetric Riemannian manifolds

Comment.Math.Univ.Carolinae 43,2 (2002) 243-260.

Abstract:By means of the bundle of orthonormal frames adapted to the submanifold as in the title an explicit exposition is given for these submanifolds. Two theorems give a full description of the semisymmetric Riemannian manifolds which can be immersed as such submanifolds. A conjecture is verified for this case that among manifolds of conullity two only the planar type (in the sense of Kowalski) is possible.

Keywords: semiparallel submanifolds, flat normal connection, semisymmetric Riemannian manifolds, manifolds of conullity two
AMS Subject Classification: 53C21, 53C25, 53C42